RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1967, Volume 72(114), Number 2, Pages 161–192 (Mi msb4080)  

This article is cited in 45 scientific papers (total in 46 papers)

Rational surfaces over perfect fields. II

Yu. I. Manin


Full text: PDF file (3921 kB)

English version:
Mathematics of the USSR-Sbornik, 1967, 1:2, 141–168

Bibliographic databases:

UDC: 513.62
MSC: 14J26, 14E07, 14N30, 51E20
Received: 10.10.1966

Citation: Yu. I. Manin, “Rational surfaces over perfect fields. II”, Mat. Sb. (N.S.), 72(114):2 (1967), 161–192; Math. USSR-Sb., 1:2 (1967), 141–168

Citation in format AMSBIB
\Bibitem{Man67}
\by Yu.~I.~Manin
\paper Rational surfaces over perfect fields. II
\jour Mat. Sb. (N.S.)
\yr 1967
\vol 72(114)
\issue 2
\pages 161--192
\mathnet{http://mi.mathnet.ru/msb4080}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=225781}
\zmath{https://zbmath.org/?q=an:0182.23701}
\transl
\jour Math. USSR-Sb.
\yr 1967
\vol 1
\issue 2
\pages 141--168
\crossref{https://doi.org/10.1070/SM1967v001n02ABEH001972}


Linking options:
  • http://mi.mathnet.ru/eng/msb4080
  • http://mi.mathnet.ru/eng/msb/v114/i2/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Manin, “Cubic hypersurfaces. III. Moufang loops and Brauer equivalence”, Math. USSR-Sb., 8:2 (1969), 147–160  mathnet  crossref  mathscinet  zmath
    2. V. A. Iskovskikh, “Rational surfaces with a pencil of rational curves and with positive square of the canonical class”, Math. USSR-Sb., 12:1 (1970), 91–117  mathnet  crossref  mathscinet  zmath
    3. V. A. Iskovskikh, Yu. I. Manin, “Three-dimensional quartics and counterexamples to the Lüroth problem”, Math. USSR-Sb., 15:1 (1971), 141–166  mathnet  crossref  mathscinet  zmath
    4. V. A. Iskovskikh, “Birational properties of a surface of degree 4 in $\mathbf P^4_k$”, Math. USSR-Sb., 17:1 (1972), 30–36  mathnet  crossref  mathscinet  zmath
    5. V. A. Iskovskikh, “Minimal models of rational surfaces over arbitrary fields”, Math. USSR-Izv., 14:1 (1980), 17–39  mathnet  crossref  mathscinet  zmath  isi
    6. Yu. I. Manin, M. A. Tsfasman, “Rational varieties: algebra, geometry and arithmetic”, Russian Math. Surveys, 41:2 (1986), 51–116  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Kevin R. Coombes, “Every rational surface is separably split”, Comment Math Helv, 63:1 (1988), 305  crossref  mathscinet  zmath  isi
    8. V. A. Iskovskikh, S. L. Tregub, “On birational automorphysms of rational surfaces”, Math. USSR-Izv., 38:2 (1992), 251–275  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. V. A. Iskovskikh, F. K. Kabdikairov, S. L. Tregub, “Relations in the two-dimensional Cremona group over a perfect field”, Russian Acad. Sci. Izv. Math., 42:3 (1994), 427–478  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. V. A. Iskovskikh, “Factorization of birational maps of rational surfaces from the viewpoint of Mori theory”, Russian Math. Surveys, 51:4 (1996), 585–652  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    11. V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich, “Yurii Ivanovich Manin (on his 60th birthday)”, Russian Math. Surveys, 52:4 (1997), 863–873  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    12. Josef Schicho, “Proper Parametrization of Real Tubular Surfaces”, Journal of Symbolic Computation, 30:5 (2000), 583  crossref
    13. D.-Q Zhang, “Automorphisms of Finite Order on Rational Surfaces”, Journal of Algebra, 238:2 (2001), 560  crossref
    14. A. V. Pukhlikov, “Birational Automorphisms of Algebraic Varieties with a Pencil of Fano Double Covers”, Funct. Anal. Appl., 36:1 (2002), 74–75  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    15. A. V. Pukhlikov, “Birationally rigid iterated Fano double covers”, Izv. Math., 67:3 (2003), 555–596  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    16. V. A. Iskovskikh, “Two Nonconjugate Embeddings of the Group $S_3\times\mathbb Z_2$ into the Cremona Group”, Proc. Steklov Inst. Math., 241 (2003), 93–97  mathnet  mathscinet  zmath
    17. I. A. Cheltsov, “Rationality of an Enriques–Fano threefold of genus five”, Izv. Math., 68:3 (2004), 607–618  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    18. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    19. I. A. Cheltsov, “Regularization of Birational Automorphisms”, Math. Notes, 76:2 (2004), 264–275  mathnet  crossref  crossref  mathscinet  zmath  isi
    20. A. V. Pukhlikov, “Birationally rigid varieties with a pencil of double Fano covers. I”, Sb. Math., 195:7 (2004), 1039–1071  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    21. I. A. Cheltsov, “Double space with double line”, Sb. Math., 195:10 (2004), 1503–1544  mathnet  crossref  crossref  mathscinet  zmath  isi
    22. I. A. Cheltsov, “Birationally rigid Fano varieties”, Russian Math. Surveys, 60:5 (2005), 875–965  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    23. V. V. Przyjalkowski, I. A. Cheltsov, K. A. Shramov, “Hyperelliptic and trigonal Fano threefolds”, Izv. Math., 69:2 (2005), 365–421  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    24. A. V. Pukhlikov, “Birational geometry of Fano direct products”, Izv. Math., 69:6 (2005), 1225–1255  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    25. Cheltsov, I, “Birationally rigid del Pezzo fibrations”, Manuscripta Mathematica, 116:4 (2005), 385  crossref  isi  elib
    26. Josef Schicho, “The parametric degree of a rational surface”, Math Z, 254:1 (2006), 185  crossref  mathscinet  zmath  isi
    27. M. M. Grinenko, “Fibrations into del Pezzo surfaces”, Russian Math. Surveys, 61:2 (2006), 255–300  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    28. Cheltsov, I, “Nonrational nodal quartic threefolds”, Pacific Journal of Mathematics, 226:1 (2006), 65  crossref  isi  elib
    29. Curtis T. McMullen, “Dynamics on blowups of the projective plane”, Publ math IHES, 105:1 (2007), 49  crossref  mathscinet  zmath  isi
    30. A. V. Pukhlikov, “Birationally rigid varieties. I. Fano varieties”, Russian Math. Surveys, 62:5 (2007), 857–942  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    31. Arnaud Beauville, “p-Elementary subgroups of the Cremona group”, Journal of Algebra, 314:2 (2007), 553  crossref
    32. Jérémy Blanc, “Finite Abelian subgroups of the Cremona group of the plane”, Comptes Rendus Mathematique, 344:1 (2007), 21  crossref
    33. Yu. G. Zarhin, “Del Pezzo surfaces of degree 1 and Jacobians”, Math Ann, 340:2 (2008), 407  crossref  mathscinet  zmath  isi  elib
    34. I. A. Cheltsov, K. A. Shramov, “Log canonical thresholds of smooth Fano threefolds”, Russian Math. Surveys, 63:5 (2008), 859–958  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    35. Cheltsov, I, “LOG CANONICAL THRESHOLDS OF DEL PEZZO SURFACES”, Geometric and Functional Analysis, 18:4 (2008), 1118  crossref  isi
    36. Jérémy Blanc, Frédéric Mangolte, “Geometrically rational real conic bundles and very transitive actions”, Compositio Math, 2010, 1  crossref
    37. Kristina Frantzen, “Classification of K3-surfaces with involution and maximal symplectic symmetry”, Math Ann, 2010  crossref
    38. V. I. Tsygankov, “Equations of $G$-minimal conic bundles”, Sb. Math., 202:11 (2011), 1667–1721  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    39. A.S.. Trepalin, “Rationality of the quotient of ℙ2 by finite group of automorphisms over arbitrary field of characteristic zero”, centr.eur.j.math, 2013  crossref
    40. Jérémy Blanc, “Non-rationality of some fibrations associated to Klein surfaces”, Beitr Algebra Geom, 2013  crossref
    41. Tsygankov V.I., “The Conjugacy Classes of Finite Nonsolvable Subgroups in the Plane Cremona Group”, Adv. Geom., 13:2 (2013), 323–347  crossref  isi
    42. A. V. Pukhlikov, “Birational geometry of higher-dimensional Fano varieties”, Proc. Steklov Inst. Math., 288, suppl. 2 (2015), S1–S150  mathnet  crossref  crossref  isi  elib
    43. A. V. Pukhlikov, “Birationally rigid Fano fibre spaces. II”, Izv. Math., 79:4 (2015), 809–837  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    44. Cheltsov I. Park J. Won J., “Affine cones over smooth cubic surfaces”, J. Eur. Math. Soc., 18:7 (2016), 1537–1564  crossref  mathscinet  zmath  isi  scopus
    45. Yu. G. Prokhorov, “The rationality problem for conic bundles”, Russian Math. Surveys, 73:3 (2018), 375–456  mathnet  crossref  crossref  adsnasa  isi  elib
    46. Prokhorov Yu. Shramov C., “Finite Groups of Birational Selfmaps of Threefolds”, Math. Res. Lett., 25:3 (2018), 957–972  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:395
    Full text:154
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019